# SDR 4VAA20170510005

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 35,338 hours, 29,104 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE CREW RECEIVED AN ENG 2 FIRE DETECTOR FAILED MESSAGE ON EICAS.  FOLLOWED PROCEDURES AND RETURNED TO DEPARTURE, LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED.  MAINTENANCE REPAIRED A DAMAGE WIRE THE NR 2 ENGINE FIRE DETECTOR CONNECTOR IAW SWPM 20-21-00.  SYSTEM OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
